# SDR IXXA9627

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Fs 600
- Part time: 71,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-CHECK INSPECTION, FOUND CORROSION ON FLOOR SUPPORT ANGLE AT FS 600, L34R TO L34L, IN THE FWD CARGO COMPARTMENT.  A REPAIR WAS ACCOMPLISHED PER DACO SRM 51-1-21, 51-1-8, AND 51-00.  (X)
